# SDR SWIA200311736

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 19,003 hours, 16,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON CLIMBING THROUGH 4000 FT THE PASSENGER DOOR LATCH CAUTION MESSAGE ILLUMINATED, FOLLOWED BY A PASSENGER DOOR WARNING MESSAGE.  FOLLOWED QRH.  RETURNED TO GTF.  INSPECTED DOOR AND CHECKED CABIN PRESSURE.  DOOR AND PRESSURE CHECKS OK PER MM 21-31-00.
